- -

New coincidence and common fixed point theorems

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

New coincidence and common fixed point theorems

Show full item record

Singh, S.; Hematulin, A.; Pant, R. (2009). New coincidence and common fixed point theorems. Applied General Topology. 10(1):121-130. doi:10.4995/agt.2009.1792.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/86553

Files in this item

Item Metadata

Title: New coincidence and common fixed point theorems
Author:
Issued date:
Abstract:
[EN] In this paper, we obtain some extensions and a generalization of a remarkable fixed point theorem of Proinov. Indeed, we obtain some coincidence and fixed point theorems for asymptotically regular non-self and self-maps ...[+]
Subjects: Coincidence point , Fixed point , Banach contraction , Quasi-contraction , Asymptotic regularity
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2009.1792
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2009.1792
Type: Artículo

This item appears in the following Collection(s)

Show full item record